# SDR M3XA20220612002

- Difficulty date: June 15, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N655DV
- Make and model: Urocop EC 135 P2
- Aircraft serial: 1057
- Aircraft time: 3,973 hours, 13,301 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Detector
- Part number: 17343162500
- Condition: Inoperative
- Location: Engine Compartme
- Part time: 4,827 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT PERFORMED A PRECAUTIONARY LANDING SAFELY WITH A PATIENT ON BOARD.  PATIENT TRANSFERRED BY GROUND.  #1 ENGINE FIRE LIGHT ILLUMINATED IN FLIGHT.  MECHANIC TROUBLESHOT THE FIRE DETECTOR SYSTEM ON THE ACFT AND SYSTEMS PASSED PER THE AMM CHAPTERS OF 26-10.  ACFT REPOSITIONED TO BASE AND FURTHER TROUBLESHOOTING REVEALED THAT THE AFT PROBE FAILED 5 OF 8 TEST AND PRODUCED A FIRE INDICATION AT A LOWER TEMPERATURE AS PER THE AMM CHAPTER.  REPLACED AFT FIRE PROBE.
